# SDR QXEA200601265

- Difficulty date: May 14, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 12,434 hours, 12,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C3 RIGHT HAND OUTBOARD SEAT TRACK NR 19 HAS CORROSION THAT IS OUT OF LIMITS.  REPAIRED IAW SRM 51-42-05 AND SRM 51-40-15, SRM 51-42-00, AND SRM 51-42-90.
